Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pressure in ear, numb, no ear infection, taking allegra

Hi, I am feeling fullness/ pressure in my right ear along with a slight numbing of my outer ear . I have also had slight problems with balance as well. This has been going on for about three and a half weeks. I went to a doctor but they said they couldn t see an ear infection . I have noticed that when I take allegra , my balance is almost fine. I m a little concerned about it. I have no ringing in my ear either. Can you give me some ideas about what might be going on? Thanks
Asked On : Tue, 22 May 2012
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Our sense of balance is primarily controlled by a maze-like structure in our inner ear called the labyrinth, which is made of bone and soft tissue.

At one end of the labyrinth is an intricate system of loops and pouches called the semicircular canals and the otolithic organs, which help us maintain our balance

.Labyrinthitis is an infection or inflammation of the inner ear that causes dizziness and loss of balance.

It frequently is associated with an upper respiratory infection such as the flu.

infection or inflammation of the inner ear may cause above symptoms which you have describe.

Allegra contains fexofenadine which is a antihistamine and it reduce the inflammation of the inner ear.then you may feel much better.So this is my explanation and it could be labyrinthitis.
Answered: Tue, 22 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor